# SDR DL757081534

- Difficulty date: November 12, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 73,753 hours, 36,449 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Part number: 175N11005
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING AIRCRAFT INSPECTION, FOUR AREAS OF TOOLING DAMAGE WERE FOUND ON THE VERTICAL STABILIZER CHORD.  BOEING WAS CONTACTED FOR APPROVAL TO LEAVE THE BLENDED MARKS AS IS.  THE REPAIR IS DOCUMENTED IN ER/A 471254-14.
